Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 202916, 17 pages
http://dx.doi.org/10.1155/2012/202916
Research Article

Stability Analysis and Robust Control of Switched Stochastic Systems with Time-Varying Delay

School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China

Received 9 December 2011; Accepted 6 March 2012

Academic Editor: Vu Phat

Copyright © 2012 Zhengrong Xiang and Guoxin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhengrong Xiang and Guoxin Chen, “Stability Analysis and Robust Control of Switched Stochastic Systems with Time-Varying Delay,” Journal of Applied Mathematics, vol. 2012, Article ID 202916, 17 pages, 2012. https://doi.org/10.1155/2012/202916.